Dr. Zakia Dimassi,
- Long-term administration of Deanxit carries the risk of dependency - so it is a habit forming drug (can lead to addiction), and stopping it suddenly will precipitate withdrawal symptoms. ... Read More
Dr. Karim Farah,
- It depends what side effects you are talking about. You should refer to your doctor and tell him about the side effects you are experiencing and he will decide whether to stop or continue the medicati... Read More
Dr. Jinan Usta,
- It is not really advisable to drink alcohol when you are taking medications for "nerves" (as people say) , that is medications usually given for depression, anxiety, stress... one possible p... Read More
Dr. Christelle Abboud,
Obstetrics & Gynecology
- Deanxit isn't addictive. But you should take care of the reason why you're taking it! and you can even try to diminish your dosage to see if you still need this treatment.
Dr. Khaled Bou Hamad,
- the memory can be affected by deanxit perhaps only by the long time of taking the deanxit and in cases when we have a disorders of the brain circulation :stroke or recent cranian traumas.